# SDR C2XA07CL011

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 10,949 hours, 8,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 9122DE
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2201 THE CREW REPORTED A BURNING ELECTRICAL SMELL IN THE COCKPIT WHILE OPERATING BELOW 10,000 FT.  MAINTENANCE INSPECTED AND FOUND THE TERMINAL BLOCK BURNED ON THE NR 2 WINDSHIELD.  THE NR 2 WINDSHIELD WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
